# SDR MALA975280

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827MA
- Make and model: Dhav DHC8102
- Aircraft serial: 331
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil
- Condition: Low Qty
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3320 - AFTER TAKEOFF FROM DTW, THE LEFT ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED AND OIL PRESSURE WAS IN THE CAUTION RANGE.  MAINTENANCE INSPECTED LEFT ENGINE OIL LEVEL, ADDED TWO QUARTS, NO LEAKS.  GROUND RAN ENGINE.  ALL INDICATIONS ARE GOOD.  (M)
